# SDR SWAA2024053079394

- Difficulty date: April 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BONDING JUMPER SUPPORT BRAKET LOC APROX AT RUD STA 257.9 AT VERTICAL STABILIZER 2024-270179<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOC. APROX AT RUD STA 257.9 AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND INSTALLED BONDING JUMPER LOC. NEW SUPPORT BRACKET AND FASTENER I.A.W SWPM 20-20-10.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED
